# SDR P2EA99047

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 390
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - Q-CHECK ITEM.  RIB CRACKED IN FRONT SPAR CAVITY FSS 390 (SLAT STATION 144.96).  DEFECT SIZE:  LENGTH 0.500 INCH. REPLACED LEADING EDGE RIB AT SS 144.96 PER SRM 51-10-1, PAGE 5, AND SRM 51-30-2.  SEE COOPESA W.O. M1-0003-5-69, VAM 100 NR 313 FOR TECHNICAL INFORMATION.  (X)
